| Model Number |
26924 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/08/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent prematurely deployed.The target lesion was located in the superficial femoral artery (sfa) and was a focal lesion measuring 5.4mm with a length of 34mm.A 6x40x130 innova self expanding stent was selected for use.During the procedure, when the stent was inserted into the artery, the stent began to unsheathe prematurely.The safety mechanism was still in place.The physician manually removed the device from the artery; it was not deployed in the artery.There were no patient complications and the patient was fine.The procedure was completed with another innova stent successfully.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed a kink to the outer sheath at the nosecone.The stent was partially deployed 2mm from the distal end of the middle sheath.Microscopic examination revealed no additional damages.The thumbwheel lock and rack were still in the manufactured position.The distal end of the middle sheath was still over the proximal end of the tip.Inspection of the remainder of the device, revealed no other damage or irregularities.
Event or Problem Description
It was reported that the stent prematurely deployed.The target lesion was located in the superficial femoral artery (sfa) and was a focal lesion measuring 5.4mm with a length of 34mm.A 6x40x130 innova self expanding stent was selected for use.During the procedure, when the stent was inserted into the artery, the stent began to unsheath prematurely.The safety mechanism was still in place.The physician manually removed the device from the artery; it was not deployed in the artery.There were no patient complications and the patient was fine.The procedure was completed with another innova stent successfully.